# SDR HEEA083768

- Difficulty date: January 15, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N496PH
- Make and model: Bell 407
- Aircraft serial: 53398
- Aircraft time: 3,137 hours
- Engine: Allsn 250C*
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 23063369
- Condition: Leaking
- Location: Eng/Xmsn
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE AND TRANSMISSION TRANSFERRING OIL. REPLACED WITH SERVICEABLE PART.
